# SDR HALA2013062200083

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 103,476 hours, 19,310 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupling
- Part number: 964045311
- Part serial: FK51601151
- Condition: Failed
- Location: Hf Antenna
- Part time: 19,391 hours, 3,423 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

BOTH HF RADIOS NOT CHANNELIZING.  R & R LT AND RT HF ANTENNA COUPLERS IAW AMM TASK 23-11-01-024-001/23-11-01-424-008, R & R LT HF TRANSCEIVER IAW AMM TASK 23-11-03-424-005, PERFORMED OPS CHECK TEST OF LT AND RT HF TRANSCEIVER, TEST NORMAL, IAW TASK 23-11-00-715-001, OK FOR SERVICE.
